# SDR QXEA200701536

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 1,961 hours, 1,847 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2239, AFTER LANDING AND CLEARING RUNWAY, PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED.  RAN EMERGENCY CHECKLIST DIRECTED STALL WARNING TEST WITH NO CHANGE.  MAINTENANCE COMPLIED WITH OPERATOR ACTION CYCLED SPM NR 1 AND SPM NR 2 CIRCUIT BREAKERS.  LIGHT CLEARED.  NO MAINTENANCE ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
